# SDR 96ZZZM1455

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47688
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND CORROSION ON RIGHT INBOARD SEAT TRACK, STATION 1100.  REPLACED SEAT TRACK PER SRM 53-05, PAGE 10G, FIGURE 4F.
